English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Note on Formality and Singularities of Moduli Spaces

MPS-Authors
/persons/resource/persons236511

Zhang,  Ziyu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Zhang, Z. (2012). A Note on Formality and Singularities of Moduli Spaces. Moscow Mathematical Journal, 12(4), 863-879. Retrieved from http://www.mathjournals.org/mmj/2012-012-004/2012-012-004-011.html.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1F7B-1
Abstract
There is no abstract available